# SDR ASOA20100029

- Difficulty date: January 5, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINTED CREW ESCAPE HATCH, IAW SRM 51-25-01, SECTION 8, REPAIR B2 & APPLIED SILKSCREENS ON HATCH, IAW MM 11-10-03-400-801. (CLOSED)
